MAUDE Adverse Event Report: ARTHREX, INC. DW OUTFLOW TUBE SET W/REDEUCE TUBING; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. DW OUTFLOW TUBE SET W/REDEUCE TUBING; ARTHROSCOPE AND ACCESSORIES
Model Number DW OUTFLOW TUBE SET W/REDEUCE TUBING
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 09/23/2021 it was reported by a sale representative via sems that an ar-6435 dw outflow tubing was not working properly, outflow was not detected.This was discovered during a procedure.There was no additional information provided.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse of the device due to damage to the device.This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse of the device due to damage to the device.

Brand Name
DW OUTFLOW TUBE SET W/REDEUCE TUBING
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19477322
Report Number1220246-2024-05066
Device Sequence Number11780033
Product Code HRX
UDI-Device Identifier00888867118089
UDI-Public00888867118089
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberDW OUTFLOW TUBE SET W/REDEUCE TUBING
Device Catalogue NumberAR-6435
Device Lot Number50375953
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown